# SDR AALA201708119023

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 58,818 hours, 14,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT 2E BOTH EMERGENCY LIGHTS ARE INOPERATIVE. FOUND CONNECTOR AT 2E WALL DISCONNECTED.  CONNECTED IAW AMM 33-51-11.
